Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The motivic Mahowald invariant

J D Quigley

Algebraic & Geometric Topology 19 (2019) 2485–2534
Bibliography
1 J F Adams, On the groups J(X), IV, Topology 5 (1966) 21 MR0198470
2 J F Adams, A periodicity theorem in homological algebra, Proc. Cambridge Philos. Soc. 62 (1966) 365 MR194486
3 J F Adams, J H Gunawardena, H Miller, The Segal conjecture for elementary abelian p–groups, Topology 24 (1985) 435 MR816524
4 M J Andrews, New families in the homotopy of the motivic sphere spectrum, Proc. Amer. Math. Soc. 146 (2018) 2711 MR3778171
5 M Behrens, Root invariants in the Adams spectral sequence, Trans. Amer. Math. Soc. 358 (2006) 4279 MR2231379
6 M Behrens, Some root invariants at the prime 2, from: "Proceedings of the Nishida Fest" (editors M Ando, N Minami, J Morava, W S Wilson), Geom. Topol. Monogr. 10, Geom. Topol. Publ. (2007) 1 MR2402775
7 M Behrens, M Hill, M J Hopkins, M Mahowald, On the existence of a v232–self map on M(1,4) at the prime 2, Homology Homotopy Appl. 10 (2008) 45 MR2475617
8 P Bhattacharya, P Egger, A class of 2–local finite spectra which admit a v21–self-map, preprint (2016) arXiv:1608.06250
9 D M Davis, M Mahowald, The spectrum (P bo)−∞, Math. Proc. Cambridge Philos. Soc. 96 (1984) 85 MR743704
10 D M Davis, M Mahowald, Homotopy groups of some mapping telescopes, from: "Algebraic topology and algebraic K–theory" (editor W Browder), Ann. of Math. Stud. 113, Princeton Univ. Press (1987) 126 MR921475
11 D Dugger, D C Isaksen, The motivic Adams spectral sequence, Geom. Topol. 14 (2010) 967 MR2629898
12 D Dugger, D C Isaksen, Motivic Hopf elements and relations, New York J. Math. 19 (2013) 823 MR3141814
13 B Gheorghe, Exotic motivic periodicities, preprint (2017) arXiv:1709.00915
14 B Gheorghe, The motivic cofiber of τ, Doc. Math. 23 (2018) 1077 MR3874951
15 B Gheorghe, G Wang, Z Xu, The special fiber of the motivic deformation of the stable homotopy category is algebraic, preprint (2018) arXiv:1809.09290
16 T Gregersen, A Singer construction in motivic homotopy theory, PhD thesis, University of Oslo (2012)
17 T Gregersen, J Heller, J I Kylling, J Rognes, P A Østvær, A motivic Segal conjecture for the group of order two, in preparation
18 B J Guillou, D C Isaksen, The motivic Adams vanishing line of slope 1 2, New York J. Math. 21 (2015) 533 MR3386536
19 M J Hopkins, J H Smith, Nilpotence and stable homotopy theory, II, Ann. of Math. 148 (1998) 1 MR1652975
20 P Hu, I Kriz, K Ormsby, Convergence of the motivic Adams spectral sequence, J. K-Theory 7 (2011) 573 MR2811716
21 D C Isaksen, Classical and motivic Adams charts, preprint (2014) arXiv:1401.4983
22 D C Isaksen, Stable stems, preprint (2014) arXiv:1407.8418
23 D C Isaksen, A Shkembi, Motivic connective K–theories and the cohomology of A(1), J. K-Theory 7 (2011) 619 MR2811718
24 A Krause, Periodicity in motivic homotopy theory and over BPBP, PhD thesis, Rheinische Friedrich-Wilhelms-Universität Bonn (2018)
25 M Levine, A comparison of motivic and classical stable homotopy theories, J. Topol. 7 (2014) 327 MR3217623
26 W H Lin, D M Davis, M E Mahowald, J F Adams, Calculation of Lin’s Ext groups, Math. Proc. Cambridge Philos. Soc. 87 (1980) 459 MR569195
27 M E Mahowald, D C Ravenel, Toward a global understanding of the homotopy groups of spheres, from: "The Lefschetz centennial conference, II" (editor S Gitler), Contemp. Math. 58, Amer. Math. Soc. (1987) 57 MR893848
28 M E Mahowald, D C Ravenel, The root invariant in homotopy theory, Topology 32 (1993) 865 MR1241877
29 M Mahowald, P Shick, Periodic phenomena in the classical Adams spectral sequence, Trans. Amer. Math. Soc. 300 (1987) 191 MR871672
30 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR0458423
31 F Morel, 𝔸1–algebraic topology over a field, 2052, Springer (2012) MR2934577
32 F Morel, V Voevodsky, 𝔸1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
33 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic (1986) MR860042
34 N Ricka, Motivic modular forms from equivariant stable homotopy theory, preprint (2017) arXiv:1704.04547
35 H Sadofsky, The root invariant and v1–periodic families, Topology 31 (1992) 65 MR1153239
36 P Shick, On root invariants of periodic classes in ExtA(2, 2), Trans. Amer. Math. Soc. 301 (1987) 227 MR879570
37 L Smith, On realizing complex bordism modules : applications to the stable homotopy of spheres, Amer. J. Math. 92 (1970) 793 MR275429
38 N E Steenrod, Cohomology operations, 50, Princeton Univ. Press (1962) MR0145525
39 H Toda, On spectra realizing exterior parts of the Steenrod algebra, Topology 10 (1971) 53 MR0271933
40 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. 98 (2003) 1 MR2031198